Skip to Content

Is it okay to drink pain reliever while taking prednisone and taraxin at the same time?

Responses (1)

LaurieShay 27 Nov 2011

Hey chiijhen,

It really depends on what the pain reliever is. The prednisone and taraxin (hydroxyzine) are ok to take together. The pain reliever with the taraxin may make you sleepy and could cause central nervous system depression, but again it depends on what the pain releiver is. Could you hit comment and give us more information?

Laurie

chiijhen 19 Dec 2011

thanks Laurie. im using ibuprofen. like advil..

LaurieShay 19 Dec 2011

The steroid such as prednisone is not good to take with a nonsteroidal anti inflammatory (NSAID) such as ibuprofen due to the potential to cause ulceration or bleeding in the stomach or intestinal tract. I would switch to tylenol (acetaminophen) for pain relief. To read more about the potential for interaction go to:

https://www.drugs.com/interactions-check.php?drug_list=1303-0,1310-0,1936-0

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions